MathSciNet Relay Station
MathSciNet bibliographic data
MR2054772 (2005d:20090) 20H10
Hamilton, Emily; Reid, Alan W. Eigenvalue fields of hyperbolic orbifolds. Proc. Amer. Math. Soc. 132 (2004), no. 9, 2497–2503 (electronic).
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement